Yıl 2014, Cilt 15, Sayı 15, Sayfalar 90 - 100 2014-06-01

EXTENSIONS OF GENERALIZED n-LIKE RINGS

Rui Qin [1] , Orhan Gürgün [2]

171 170

Generalized n-like rings, J-n-like rings, Jacobson radical, P-n-like rings, Prime radical
Konular
Diğer ID JA72JR38FA
Dergi Bölümü Makaleler
Yazarlar

Yazar: Rui Qin

Yazar: Orhan Gürgün

Bibtex @ { ieja266240, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2014}, volume = {15}, pages = {90 - 100}, doi = {10.24330/ieja.266240}, title = {EXTENSIONS OF GENERALIZED n-LIKE RINGS}, key = {cite}, author = {Qin, Rui and Gürgün, Orhan} }
APA Qin, R , Gürgün, O . (2014). EXTENSIONS OF GENERALIZED n-LIKE RINGS. International Electronic Journal of Algebra, 15 (15), 90-100. DOI: 10.24330/ieja.266240
MLA Qin, R , Gürgün, O . "EXTENSIONS OF GENERALIZED n-LIKE RINGS". International Electronic Journal of Algebra 15 (2014): 90-100 <http://dergipark.gov.tr/ieja/issue/25196/266240>
Chicago Qin, R , Gürgün, O . "EXTENSIONS OF GENERALIZED n-LIKE RINGS". International Electronic Journal of Algebra 15 (2014): 90-100
RIS TY - JOUR T1 - EXTENSIONS OF GENERALIZED n-LIKE RINGS AU - Rui Qin , Orhan Gürgün Y1 - 2014 PY - 2014 N1 - doi: 10.24330/ieja.266240 DO - 10.24330/ieja.266240 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 90 EP - 100 VL - 15 IS - 15 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266240 UR - http://dx.doi.org/10.24330/ieja.266240 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra EXTENSIONS OF GENERALIZED n-LIKE RINGS %A Rui Qin , Orhan Gürgün %T EXTENSIONS OF GENERALIZED n-LIKE RINGS %D 2014 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 15 %N 15 %R doi: 10.24330/ieja.266240 %U 10.24330/ieja.266240
ISNAD Qin, Rui , Gürgün, Orhan . "EXTENSIONS OF GENERALIZED n-LIKE RINGS". International Electronic Journal of Algebra 15 / 15 (Haziran 2014): 90-100. http://dx.doi.org/10.24330/ieja.266240